# SDR ABXA010678

- Difficulty date: January 21, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N959AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47761
- Aircraft time: 36,061 hours, 40,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERIES LOW.  REPLACED THE EMERGENCY LIGHTS BATTERIES IAW DC-9 AMM 33-53-00-8.  OPS CHECKED GOOD.
